# SDR DALA13029210947

- Difficulty date: June 13, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 62,210 hours, 46,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 9L AT INTERSECTION WITH FRAME, BS 1212 PAX CABIN. SECTION LONGERON FROM BS 1203-1222 WAS REMOVED IAW SRM 53-02 AND PRODUCTION SPLICE WAS REMOVED IAW SRM 51-30-5 AND 51-30-2 NEW LONGERON AND SPLICE WERE TRIMMONT AND INSTALLED IAW SRM 53-02 AND 51-30-5 AND  51-30-2 RII COMPLETED.
